# SDR FDEA201609083438

- Difficulty date: September 8, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,120 hours, 26,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141N827145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER  RECEPTACLE PAN, BS 418-430, STRINGERS 27-28R CRACKED.  REPAIRED IAW EA F-5320-T0328191 REV NO POS P1.
